×

Found 1,598 Documents (Results 1–100)

100
MathJax

Asymptotics of the head wave in the Cauchy problem for a difference scheme corresponding to the two-dimensional wave equation with localized initial data. (English. Russian original) Zbl 1482.65154

Math. Notes 109, No. 6, 918-931 (2021); translation from Mat. Zametki 109, No. 6, 884-900 (2021).
PDF BibTeX XML Cite
Full Text: DOI

An explicit mapped tent pitching scheme for Maxwell equations. (English) Zbl 07437810

Sherwin, Spencer J. (ed.) et al., Spectral and high order methods for partial differential equations, ICOSAHOM 2018. Selected papers from the ICOSAHOM conference, London, UK, July 9–13, 2018. Cham: Springer. Lect. Notes Comput. Sci. Eng. 134, 359-369 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Dynamical degree adaptivity for DG-LES models. (English) Zbl 1482.65188

Sherwin, Spencer J. (ed.) et al., Spectral and high order methods for partial differential equations, ICOSAHOM 2018. Selected papers from the ICOSAHOM conference, London, UK, July 9–13, 2018. Cham: Springer. Lect. Notes Comput. Sci. Eng. 134, 337-347 (2020).
PDF BibTeX XML Cite
Full Text: DOI

On the use of Hermite functions for the Vlasov-Poisson system. (English) Zbl 07437792

Sherwin, Spencer J. (ed.) et al., Spectral and high order methods for partial differential equations, ICOSAHOM 2018. Selected papers from the ICOSAHOM conference, London, UK, July 9–13, 2018. Cham: Springer. Lect. Notes Comput. Sci. Eng. 134, 143-153 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software